Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Indianapolis, IN

June 8, 20155 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2015, 12:54 AM EDT for 5 counties in Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 12:54 AM EDT (04:54 UTC)
Expired
Jun 8, 2015, 1:30 AM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, IN, Greene County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WUUS53 KIND 080454
SVRIND
INC013-055-105-109-119-080530-
/O.NEW.KIND.SV.W.0050.150608T0454Z-150608T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1254 AM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MORGAN COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 130 AM EDT

* AT 1252 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  SPENCER...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON...MARTINSVILLE...PARAGON...WHITEHALL...INDIANA
  UNIVERSITY...UNIONVILLE...LAKE LEMON...MAHALASVILLE...WOODVIEW
  HILLS...YELLOWWOOD LAKE...HELMSBURG AND MORGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3913 8682 3947 8658 3946 8625 3944 8625
      3933 8626 3918 8628 3906 8641
TIME...MOT...LOC 0454Z 281DEG 33KT 3931 8661

HAIL...<.75IN
WIND...60MPH

$$

PUMA
3 follow-up statements
594 
WWUS53 KIND 080508
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
108 AM EDT MON JUN 8 2015

INC055-119-080518-
/O.CAN.KIND.SV.W.0050.000000T0000Z-150608T0530Z/
OWEN IN-GREENE IN-
108 AM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHEASTERN OWEN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3911 8668 3914 8668 3934 8647 3946 8645
      3946 8625 3918 8628 3906 8641
TIME...MOT...LOC 0508Z 286DEG 29KT 3928 8644

$$

INC013-105-109-080530-
/O.CON.KIND.SV.W.0050.000000T0000Z-150608T0530Z/
MORGAN IN-MONROE IN-BROWN IN-
108 AM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...MONROE AND SOUTHEASTERN MORGAN COUNTIES UNTIL 130 AM EDT...

AT 107 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BLOOMINGTON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...MAHALASVILLE...LAKE LEMON...WOODVIEW HILLS...YELLOWWOOD
LAKE...MORGANTOWN AND HELMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3911 8668 3914 8668 3934 8647 3946 8645
      3946 8625 3918 8628 3906 8641
TIME...MOT...LOC 0508Z 286DEG 29KT 3928 8644

HAIL...<.75IN
WIND...60MPH

$$

PUMA
209 
WWUS53 KIND 080514
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
114 AM EDT MON JUN 8 2015

INC013-105-109-080530-
/O.CON.KIND.SV.W.0050.000000T0000Z-150608T0530Z/
MORGAN IN-MONROE IN-BROWN IN-
114 AM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...MONROE AND SOUTHEASTERN MORGAN COUNTIES UNTIL 130 AM EDT...

AT 112 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF BLOOMINGTON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WOODVIEW HILLS...YELLOWWOOD LAKE...MORGANTOWN AND HELMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3910 8662 3921 8649 3932 8638 3945 8636
      3946 8625 3918 8628 3906 8641
TIME...MOT...LOC 0514Z 286DEG 29KT 3927 8638

HAIL...<.75IN
WIND...60MPH

$$

PUMA
364 
WWUS53 KIND 080525
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
125 AM EDT MON JUN 8 2015

INC013-105-109-080536-
/O.EXP.KIND.SV.W.0050.000000T0000Z-150608T0530Z/
MORGAN IN-MONROE IN-BROWN IN-
125 AM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...MONROE
AND SOUTHEASTERN MORGAN COUNTIES WILL EXPIRE AT 130 AM EDT/1230 AM
CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3910 8662 3921 8649 3932 8638 3945 8636
      3946 8625 3918 8628 3906 8641
TIME...MOT...LOC 0526Z 286DEG 29KT 3924 8626

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:00 AM EDT, 54 minutes earlier.

Area forecast discussion, Jun 8, 12:00 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 AM EDT MON JUN 8 2015

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 350 PM EDT SUN JUN 7 2015

ACTIVE WEATHER IS EXPECTED TONIGHT INTO MONDAY AS A FRONTAL
BOUNDARY SAGS INTO THE REGION...SERVING FIRST AS FOCUS FOR
DEVELOPMENT OF ONE OR MORE ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS TONIGHT AND THEN FOR ADDITIONAL REDEVELOPMENT OF
STORMS LATE TONIGHT INTO MONDAY. AMPLE MOISTURE IN PLACE ACROSS
THE AREA ALONG WITH POTENTIAL FOR TRAINING STORMS COULD LEAD TO A
FLOOD THREAT ACROSS PORTIONS OF THE AREA. QUIET WEATHER WILL
RETURN FOR LATE MONDAY NIGHT THROUGH TUESDAY NIGHT BEFORE ANOTHER
ACTIVE PATTERN RESUMES LATE IN THE WEEK AND CONTINUES INTO THE
WEEKEND.

&&

.NEAR TERM /REST OF TONIGHT AND MONDAY/...
ISSUED AT 1005 PM EDT SUN JUN 7 2015

.UPDATE...SHOWERS AND THUNDERSTORMS HAVE SPREAD ACROSS THE NORTHERN
THIRD TO HALF OF OUR REGION AND WILL MOVE SLOWLY SOUTH OVERNIGHT.  A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE NORTHERN
HALF OF OUR REGION...BUT IT APPEARS THE MAIN THREAT WILL BE HEAVY
RAIN OVERNIGHT.

DECIDED TO HOLD OFF ON ANY FLOOD HEADLINES SINCE 6 HOUR FLASH FLOOD
GUIDANCE IS RUNNING 3.5 TO 4 INCHES MOST AREAS. BUT EVEN SO ISOLATED
AREAS MAY NEED FLASH FLOOD WARNINGS LATER TONIGHT.  MODELS INDICATE
SHOWERS AND THUNDERSTORMS MAY DIMINISH OVER NORTHERN SECTIONS LATE
TONIGHT AND WENT A LITTLE MORE OPTIMISTIC THERE TOWARDS DAYBREAK.

TEMPERATURES SEEM TO BE ON TRACK AND ONLY MINOR TWEAKS MADE THERE.

PREVIOUS NEAR TERM DISCUSSION FOLLOWS...
MAIN CONCERNS TONIGHT ARE SEVERE WEATHER RISK...MAINLY IN THE FORM
OF A DAMAGING WIND THREAT...AND FLASH FLOOD THREAT.

MODEL GUIDANCE HAS STRUGGLED SIGNIFICANTLY THROUGH THE DAY...BUT
SHORTER TERM MODELS ARE STARTING TO APPEAR A BIT MORE REASONABLE
WITH EVOLUTION OF CONVECTION TONIGHT. MESOSCALE ANALYSIS SHOWS A
REMNANT OUTFLOW BOUNDARY/PSEUDO WARM FRONT FROM OVERNIGHT/MORNING
CONVECTION OVER NORTHERN ILLINOIS INTO NORTHERN INDIANA...ALONG
WITH A COLD FRONT ACROSS CENTRAL WISCONSIN BACK INTO THE CENTRAL
PLAINS. EXPECT UPSTREAM CONVECTIVE DEVELOPMENT TO CONTINUE NEAR
THE CONFLUENCE OF THESE BOUNDARIES AND MOVE INTO THE AREA LATER
THIS EVENING...WITH THE POTENTIAL FOR ADDITIONAL ROUNDS OF
CONVECTIVE DEVELOPMENT ALONG THE COLD FRONT AS IT SAGS INTO THE
AREA.

AMPLE EVIDENCE TO SUPPORT A HEAVY RAIN THREAT INCLUDING MOISTURE
POOLING ALONG THE BOUNDARIES /SURFACE DEWPOINTS IN THE UPPER 60S
TO LOW 70S AND PRECIPITABLE WATER VALUES APPROACHING 2 STANDARD
DEVIATIONS ABOVE NORMAL FOR THE TIME OF YEAR/...A PERSISTENT LOW
LEVEL JET IN EXCESS OF 30 TO 40KT OVERNIGHT...AND DEEPLY
MOIST/PSEUDO TROPICAL PROFILES WITH FREEZING LEVELS IN EXCESS OF
13KFT SUGGESTING WARM RAIN PROCESSES/HIGH PRECIPITATION EFFICIENCY
WILL PLAY A ROLE...IN ADDITION TO POSSIBLE TRAINING OWING TO
NEARLY BOUNDARY PARALLEL FLOW AS THE FRONT MOVES FAIRLY SLOWLY
SOUTHWARD.

THAT SAID...ANTECEDENT CONDITIONS ARE QUITE DRY WITH FLASH FLOOD
GUIDANCE VALUES IN EXCESS OF 2 INCHES PER HOUR OR 3 PLUS INCHES IN
3 HOURS. ADDITIONALLY...WITH CONVECTIVE ACTIVITY POTENTIALLY
OCCURRING IN MULTIPLE WAVES RATHER THAN ONE CONTINUOUS...BASINS
MAY BE ABLE TO HANDLE QUITE A BIT OF RAINFALL EXCEPT FOR WHERE
SIGNIFICANT TRAINING DOES MANAGE TO OCCUR.

AFTER COLLABORATION...WILL CONTINUE WITH ESF/HWO/ZFP AND OTHER
MENTIONS OF HEAVY RAIN/FLOOD THREAT OWING TO CONTINUED UNCERTAINTY
AS TO EVOLUTION OF CONVECTION AND WHERE EXACTLY HEAVIEST RAIN WILL
OCCUR. DO EXPECT A WIDESPREAD INCH AND A HALF TO TWO INCHES OF
RAINFALL BEFORE RAIN ENDS TOMORROW...WITH LOCALIZED HIGHER AMOUNTS
POSSIBLE...BUT DRIER INITIAL CONDITIONS WILL HELP REDUCE THE
WIDESPREAD FLOOD THREAT. EVENING SHIFT CAN CERTAINLY REVISIT IF IT
BECOMES MORE OBVIOUS WHERE TRAINING WILL OCCUR.

LOWS OVERNIGHT WILL LIKELY BE NEAR MODEL WETBULB TEMPERATURE PROGS
IN THE UPPER 60S TO LOW 70S...WHICH WAS NEAR CONSENSUS NUMBERS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 350 PM EDT SUN JUN 7 2015

SOME LINGERING SHOWER/ISOLATED THUNDER ACTIVITY MAY BE ABLE TO
PERSIST INTO MONDAY EVENING BUT DRY WEATHER IS LIKELY TO RETURN
FAIRLY QUICKLY MONDAY NIGHT AND PERSIST THROUGH MOST OF WEDNESDAY.
WITH SOME SIGNAL THAT A BOUNDARY WILL SAG INTO THE AREA WEDNESDAY
AFTERNOON...DECIDED A SLIGHT CHANCE POP WAS MERITED ACROSS THE FAR
NORTH.

OTHERWISE...TEMPERATURES REMAIN THE ONLY SIGNIFICANT
VARIABLE...AND CONSENSUS NUMBERS APPEARED REASONABLE ON MAX/MIN
TEMPS THROUGHOUT...WITH ONLY MINOR TWEAKS NECESSARY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 208 PM EDT SUN JUN 7 2015

RIDGING MOVING INTO THE AREA FROM THE WEST WEDNESDAY NIGHT INTO
THURSDAY...ALONG WITH LITTLE MOISTURE AVAILABLE LEND SUPPORT TO LOW
POPS TO BEGIN THE PERIOD...AS THE REGIONAL INITIALIZATION SUGGESTS.
MODELS ARE IN AGREEMENT THAT THIS RIDGE WILL BE OVER RIDDEN BY AN
UPPER LEVEL TROUGH KEEPING PRIMARILY TO THE NORTH OVER THE GREAT
LAKES. HOWEVER THIS FEATURE WILL BRING ENOUGH OF A SHORTWAVE THROUGH
CENTRAL INDIANA TO CREATE UNSETTLED WEATHER BEGINNING FRIDAY NIGHT
INTO SATURDAY.

THIS UNSETTLED PATTERN WILL BE PROLONGED THROUGH THE WEEKEND AS A
SURFACE LOW PRESSURE PUSHES NORTHEAST OUT OF THE PLAINS ACROSS THE
UPPER MIDWEST. MODELS ARE NOT IN AGREEMENT AS TO THE SPEED OF THE
LOW PRESSURE...WITH THE GFS HAVING IT THROUGH THE AREA COMPLETELY BY
SATURDAY AND REPLACED BY A SURFACE HIGH PRESSURE. THE EURO HAS THE
LOW PROGRESSING MUCH SLOWER...WITH THE COLD FRONT JUST PASSING
THROUGH CENTRAL INDIANA BY THE END OF THE PERIOD. THIS LOOKS TO BE
THE MORE REASONABLE SOLUTION GIVEN THAT THE EURO AND CANADIAN WERE
IN AGREEMENT AT THE 500MB LEVEL THROUGH THE PERIOD WHILE THE GFS WAS
OUT OF SYNC. THE INITIALIZATION ALSO SUPPORTS THIS PATTERN.

THE WARM THERMAL PATTERN WILL CHANGE LITTLE DURING THE
EXTENDED...HOWEVER WARMEST TEMPERATURES SHOULD BE DURING THE LATE
WEEK PRIOR TO THE WEEKEND...WHEN MORE STORMS ON CONVECTIVE DEBRIS
WILL BE AROUND. LOOK FOR HIGHS IN THE MID AND UPPER 80S THROUGH
FRIDAY AND THEN LOWER 80S SATURDAY AND SUNDAY PER THE REGIONAL
BLEND. OVERNIGHT LOWS IN THE MID AND UPPER 60S ALSO LOOK GOOD.

&&

.AVIATION /DISCUSSION FOR THE 080600Z TAFS/...
ISSUED AT 1200 AM EDT MON JUN 8 2015

LARGE AREA OF CONVECTION CONTINUES TO SAG SOUTH ACROSS THE LOCAL
AREA. THIS EVENING/S UPPER AIR AND WIND PROFILERS INDICATE 35-40 KT
OF LOW LEVEL FLOW INTO THE SYSTEM...SO EXPECTING CONVECTION TO
CONTINUE THROUGH MOST OF THE NIGHT UNTIL ABOUT 081200Z. IFR
VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS ARE POSSIBLE IN
AND NEAR THE CONVECTION...ESPECIALLY ALONG THE LEADING EDGE OF THE
CONVECTIVE LINE. CB BASES AROUND 040.

AS LOW LEVEL JET WEAKEN AND SHIFTS SOUTH AFTER SUNRISE
MONDAY...CONVECTIVE THREAT SHOULD DIMINISH BY THEN...ALTHOUGH SOME
SHOWER ACTIVITY MAY LINGER INTO THE LATE MORNING HOURS.

OUTSIDE OF CONVECTION...CEILINGS GENERALLY 040-050 THROUGH MIDDAY
MONDAY.

SURFACE WINDS WILL PROBABLY BE RATHER CHAOTIC OVER THE NEXT FEW
HOURS AS CONVECTION MOVES THROUGH...BUT WINDS SHOULD SETTLE INTO THE
230-260 DEGREE RANGE AFTER SUNRISE...WITH SPEEDS 8-12 KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD/JH
SHORT TERM...NIELD
LONG TERM...MMB/RYAN
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 7, 10:23 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT SUN JUN 7 2015

INZ021-028>031-035>049-051>057-060>065-067>072-090230-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1023 PM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: A FEW SEVERE STORMS ARE POSSIBLE OVERNIGHT.

HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE
HAIL.

TIMING: ANY TIME OVERNIGHT.

DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM MOVING EAST ACROSS
THE GREAT LAKES WILL PRODUCE NUMEROUS THUNDERSTORMS OVERNIGHT.
SOME OF THESE WILL PRODUCE DAMAGING WINDS AND HEAVY RAINFALL.
LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. A FEW AREAS
COULD EXPERIENCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY
ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES
FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO
DETERMINE IF THESE MIGHT BE SEVERE.

DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL
KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA
DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM
WEDNESDAY NIGHT ON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jun 7, 8:12 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     2 W BATTLE GROUND       40.51N  86.88W
06/07/2015                   TIPPECANOE         IN   AMATEUR RADIO

            TREE LIMB DOWN

&&

BHH
Local storm report, Jun 7, 8:31 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     2 W LAFAYETTE           40.41N  86.91W
06/07/2015                   TIPPECANOE         IN   BROADCAST MEDIA

            TREE LIMB REPORTED DOWN...BLOCKING AMEILA AND CREASY

&&

BHH
Local storm report, Jun 7, 9:14 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     COVINGTON               40.14N  87.39W
06/07/2015  M65 MPH          FOUNTAIN           IN   AMATEUR RADIO

            TREE LIMBS DOWN OF UNKNOWN SIZE

&&

BHH
Local storm report, Jun 7, 10:14 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     CRAWFORDSVILLE          40.04N  86.90W
06/07/2015                   MONTGOMERY         IN   TRAINED SPOTTER

            TREE LIMBS EQUAL TO OR GREATER THAN 2 INCHES DOWN

&&

BHH
Local storm report, Jun 7, 11:10 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1110 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND DMG     NOBLESVILLE             40.06N  86.03W
06/07/2015                   HAMILTON           IN   STORM CHASER

            TREE LIMBS DOWN 1 TO 2 INCHES AROUND

&&

BHH
Local storm report, Jun 8, 12:23 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 AM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     3 S DANA                39.76N  87.49W
06/07/2015  M55 MPH          VERMILLION         IN   BROADCAST MEDIA

            PERSONAL WEATHER STATION RECORDED THE GUST

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:24 PM EDTSevere Thunderstorm WarningINDHoward21 min
Jun 7, 8:40 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Montgomery and 2 more50 min
Jun 7, 8:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren49 min
Jun 7, 9:20 PM EDTTornado WarningINDFountain, Montgomery25 min
Jun 7, 9:29 PM EDTSevere Thunderstorm WarningINDMontgomery31 min
Jun 7, 9:55 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery50 min
Jun 7, 10:35 PM EDTAreal Flood AdvisoryINDCarroll, Fountain, Tippecanoe, Vermillion, Warren5 hr
Jun 7, 11:05 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren25 min
Jun 7, 11:11 PM EDTTornado WarningINDFountain, Warren34 min
Jun 7, 11:13 PM EDTAreal Flood WarningINDFountain, Vermillion, Warren13 hr
Jun 7, 11:16 PM EDTTornado WarningINDParke, Vermillion29 min
Jun 7, 11:25 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more50 min
Jun 7, 11:44 PM EDTTornado WarningINDMontgomery, Parke16 min
Jun 7, 11:52 PM EDTSevere Thunderstorm WarningINDClay, Putnam, Vigo23 min
Jun 8, 12:09 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 1 more36 min
Jun 8, 12:36 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen24 min
Jun 8, 7:39 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White25 hr
Jun 8, 7:39 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White48 hr
Jun 8, 7:39 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren57 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo58 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDSullivan, Vigo56 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDKnox, Sullivan59 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDKnox, Sullivan61 days
Jun 8, 9:37 AM EDTRiver Flood AdvisoryINDCarroll, Tippecanoe, White36 hr
Jun 8, 11:32 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo52 days
Jun 8, 11:32 AM EDTRiver Flood WarningINDKnox52 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.